?

Log in

No account? Create an account
 
 
09 January 2005 @ 01:31 pm
Meanwhile...  
Has anyone ever taken a medication, had an undesirable side effect crop up, stopped taking it, but then decided to try it again at a later time, and discovered that the side effect didn't recur? I'm just wondering if that ever happens. Trying to make decisions here.
 
 
 
all right, so you're nonchalant: punk & disorderly [by sab]runpunkrun on January 9th, 2005 09:50 pm (UTC)
I have a muscle relaxant that used to make me extremely angry after taking it, so I stopped. Later, I tried it again and was relieved not to be overcome with rage, though sometimes it can still make me a little irritable.
Trepkostrepkos on January 9th, 2005 10:41 pm (UTC)
I've had my body adjust and get less side effects from a medication with time, but I don't think I've had it happen after I've stopped taking it and started again. Probably depends on the individual though.
Might depend on whether you were/are taking other stuff at the same time as well.
Kimberlykimberly_a on January 9th, 2005 10:45 pm (UTC)
Yep. I've had that experience twice. I can't explain it, but it definitely happened. I think sometimes it has to do with the dosage, the rate of increase in dosage, and other medications you're taking at the same time.
Trepkostrepkos on January 9th, 2005 11:22 pm (UTC)
Nice icon. Have you seen the photos from National Geographic a few years ago, of a polar bear and a dog playing together? They're fab.
And the dog doesn't get eaten.
beamer: succubusbeamer242 on January 10th, 2005 06:30 am (UTC)
I had that problem with Lithium. Was on it years okay, taken off, put back on as a last resort and no problem - yet.
Pamgoosegirl9 on January 10th, 2005 03:54 pm (UTC)
I had that happen with birth control pills. When I was younger, if I had needed to induce a major, major depression - all I had to do was to go on the pill. Later, when I needed to take hormone replacement therapy, I approached it very apprehensive, but no problems.

However, I had no problems with Prozac (taken after the bout with the birth control pills), but when I tried to take it last year, it actually made me more depressed and anxious. Strange.
Pamgoosegirl9 on January 10th, 2005 03:55 pm (UTC)
Uh. That should be "very apprehensively, but had no problems."

Sorry.